# SDR CA040311008

- Difficulty date: March 8, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Engine: Pwa PT6A67B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Disk
- Part number: 3040933
- Part serial: 34B818
- Condition: Cracked
- Location: Compressor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ENGINE WAS STRIPPED AS PART OF ROUTINE SCHEDULED OVERHAUL. VISUAL EXAMINATION OF HPC DISK 3 SHOWS CRACK IN RIM OF DISK. FURTHER INVESTIGATION IS UNDERWAY.
